Journal archive for Google Scholar Robot!

Journal of The Iranian Statistical Society

پژوهشنامه انجمن آمار ایران



Volume 19, Number 1 (2020-6)


The Weighted Exponentiated Family of Distributions: Properties, Applications and Characterizations
| [Abstract-EN] | [PDF-FA] | [XML] |

Bivariate Extension of Past Entropy
| [Abstract-EN] | [PDF-FA] | [XML] |

Parameter Estimation of Some Archimedean Copulas Based on Minimum Cramér-von-Mises Distance
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

The Weibull Topp-Leone Generated Family of Distributions: Statistical Properties and Applications
خانواده توزیع وایبل تاپ-لئون تعمیم یافته: ویژگی های آماری و کاربردها
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Sequential-Based Approach for Estimating the Stress-Strength Reliability Parameter for Exponential Distribution
| [Abstract-EN] | [PDF-FA] | [XML] |

On Conditional Inactivity Time of Failed Components in an (n-k+1)-out-of-n System with Nonidentical Independent Components
| [Abstract-EN] | [PDF-FA] | [XML] |

A New Proof of FDR Control Based on Forward Filtration
| [Abstract-EN] | [PDF-FA] | [XML] |

Bounds for CDFs of Order Statistics Arising from INID Random Variables
| [Abstract-EN] | [PDF-FA] | [XML] |

Jackknifed Liu-type Estimator in Poisson Regression Model
| [Abstract-EN] | [PDF-FA] | [XML] |

Accurate Inference for the Mean of the Poisson-Exponential Distribution
| [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles